Per citar aquest document:
Orlicz spaces for which the Hardy-Littlewood maximal operator is bounded
Gallardo, Diego (Universidad de Málaga. Departamento de Matemáticas)

Data: 1988
Resum: Let M be the Hardy-Littlewood maximal operator defined by [fórmula matemàtica inclosa a l’article] where the supremum is taken over all cubes Q containing x and IQI is the Lebesgue measure of Q. In this paper we characterize the Orlicz spaces L*ø, associated to N--functions ø, such that Mis bounded in L*ø. We prove that this boundedness is equivalent to the complementary N-function ψ of ø satisfying the Δ2-condition in [0,∞), that is, sups>o ψ (2s) / ψ (s) <∞.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 261-266, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_09

6 p, 158.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-23, darrera modificació el 2016-06-22

   Favorit i Compartir